# SDR CALA2025042504250

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 35,413 hours, 12,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING L2 DOOR SOFT UNLATCH FOUND AFT ENTRY DOOR WARNING SENSOR S200 GAP TOO CLOSE. ADJUSTED AFT ENTRY DOOR S200 SENSOR GAP PER 52-71-11-820-801. OPS CHECK NORMAL;GAP IS NOW IN OPTIMAL RANGE.
